Alert archive / Indiana / Flash Flood Warnings in 2022

Flash Flood Warning 10, NWS Indianapolis, IN

August 30, 20224 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Aug 30, 2022, 12:09 AM EDT for 4 counties in Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2022, 12:09 AM EDT (04:09 UTC)
Expired
Aug 30, 2022, 3:00 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 1:00 AM EDTFLASH FLOOD1 Nw Castleton, INDELAYED REPORT. WATER FLOWED OVER SEVERAL ROADS NEAR CASTLETON. STANDING WATER OF OVER 12 INCHES ON PARTS OF 86TH STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2022-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2022-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

357 
WGUS53 KIND 300409
FFWIND
INC011-057-059-097-300700-
/O.NEW.KIND.FF.W.0010.220830T0409Z-220830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
1209 AM EDT Tue Aug 30 2022

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  East Central Boone County in central Indiana...
  Southern Hamilton County in central Indiana...
  Western Hancock County in central Indiana...
  Marion County in central Indiana...

* Until 300 AM EDT.

* At 1209 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Plainfield, 
  Beech Grove, Zionsville, Speedway, Southport, Westfield, 
  Cumberland, McCordsville, Fortville, Meridian Hills, Warren Park, 
  Clermont, Homecroft, Rocky Ripple and Williams Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3992 8632 3992 8624 4012 8628 3993 8582
      3970 8593 3970 8595 3964 8596 3964 8633

FLASH FLOOD...RADAR INDICATED

$$

AU
2 follow-up statements
653 
WGUS73 KIND 300542 RRA
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
142 AM EDT Tue Aug 30 2022

INC011-057-059-097-300700-
/O.CON.KIND.FF.W.0010.000000T0000Z-220830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone IN-Hamilton IN-Hancock IN-Marion IN-
142 AM EDT Tue Aug 30 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM EDT EARLY THIS 
MORNING FOR EAST CENTRAL BOONE, SOUTHERN HAMILTON, WESTERN HANCOCK 
AND MARION COUNTIES...

At 142 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 2 inches of rain have fallen. 
Additional rainfall amounts up to 0.5 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Plainfield, 
  Beech Grove, Zionsville, Speedway, Southport, Westfield, 
  Cumberland, McCordsville, Fortville, Meridian Hills, Warren Park, 
  Clermont, Homecroft, Rocky Ripple and Williams Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3992 8632 3992 8624 4012 8628 3993 8582
      3970 8593 3970 8595 3964 8596 3964 8633

FLASH FLOOD...RADAR INDICATED

$$

AU
231 
WGUS73 KIND 300657
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
257 AM EDT Tue Aug 30 2022

INC011-057-059-097-300707-
/O.EXP.KIND.FF.W.0010.000000T0000Z-220830T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone IN-Hamilton IN-Hancock IN-Marion IN-
257 AM EDT Tue Aug 30 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING 
FOR EAST CENTRAL BOONE, SOUTHERN HAMILTON, WESTERN HANCOCK AND 
MARION COUNTIES...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed remaining road closures.

LAT...LON 3992 8632 3992 8624 4012 8628 3993 8582
      3970 8593 3970 8595 3964 8596 3964 8633

$$

AU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 11:23 PM EDT, 46 minutes earlier.

Area forecast discussion, Aug 29, 11:23 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1123 PM EDT Mon Aug 29 2022

...Updated Aviation Discussion...

.Forecast Update...
Issued at 931 PM EDT Mon Aug 29 2022

Surface analysis this evening shows a trough of low pressure
stretching from Lake Michigan across IL to eastern MO. GOES16 shows
many areas of convection ahead of this trough stretching from the
eastern Great Lakes across Indiana  to southern MO and the southern
plains. Water vapor showed a plume of moisture in place across
Central Indiana, ahead of the upper trough in place over the upper
midwest. A warm and humid air mass remained in place across Central
Indiana with dew points lingering near 70. Radar shows scattered
convection across the area. Some storms to the east were remnants
from early daytime heating storms while newer development to the
west was associated with the approaching upper trough.

HRRR continues to suggest that scattered convection along and ahead
of the approaching surface trough will continue to push across
Central Indiana overnight. Forecast soundings overnight remain
rather saturation, with dry air arriving only late in the night from
the northwest in the wake of the passing trough axis. Thus expect
the ongoing scattered showers and storms to continue to make
progress across Central Indiana overnight. SPC mesoanalysis page
suggests some CIN in place across the area and the severe threat
appears to be limited, but heavy rain and frequent lightning will
still be expected with any storms. Thus have used high pops
overnight, particularly in the 10pm - 3am window as best forcing
should pass during that period. As dry air arrives late tonight,
ramping pops lower from NW toward the SE.  Minimal temperature
advection is expected overnight, thus lows around 70 appear on the
mark and only minor adjustments were made for that.

&&

.Short Term...(This evening through Tuesday night)
Issued at 250 PM EDT Mon Aug 29 2022

Highlights:

-2 rounds of strong to severe storms, first round this afternoon
north of Indy, second late this evening across central Indiana.

-Damaging winds primary threat, especially towards Lafayette.

This Afternoon and Tonight.

This discussion will mostly be focused on the larger scale pattern
for the storm potential this evening.  For finer scale details, see
Meso-discussion above.

A seasonably strong upper level trough continues to slowly push to
the east across the Upper Great Lakes Region with a 250mb jet
approaching 100kts. This strong jet combined with CAPE values well
over 3500 J/kg have allowed for storms to initiate across northern
Illinois.  This complex will be the first potential for strong to
severe thunderstorms across central Indiana as it pushes to the east
and south.  Further to the south, isolated to scattered showers have
formed north of the Ohio River where a remnant frontal boundary
along an axis of convergent air in the mid levels is creating an
environment favorable for these weak and scattered showers.

Going into later this afternoon expect that the first complex may
skirt the northern counties as the cold pool strengthens and the
complex begins a southern turn. As these storms move south they will
be exiting the area of highest instability and moving into a weakly
sheared environment which will lead to a gradual weakening but will
depend on the strength of the cold pool.  A second round of storms
is then expected to initiate late this evening and move into central
Indiana during the early overnight hours.  Confidence in the
strength and southern extent of the complex remains low with a lot
of uncertainty as to how much time for recovery there will be
across northern Illinois.  Do think that the area near Lafayette
remains where the highest potential for damaging wind gusts will be.

The severe threat will lessen later into the overnight hours as the
loss of heating combined with weaker shear will limit the
maintenance potential for any storm complex.  Do think that periods
of heavy rain and perhaps training of showers and storms may
continue well into the night causing isolated flooding problems.
Rain chances will then come to an end by sunrise as the moisture
transfer becomes cut off by the advancing trough. Can't rule out
some patchy fog towards daybreak with the abundant moisture, but the
lack of clearing and winds around 5-10 mph will limit fog coverage.

Tomorrow and Tomorrow Night.

The aftermath of the system tonight will bring a return to dry and
pleasant conditions across central Indiana.  Surface high pressure
will quickly build in across the area during the afternoon hours
with CAA aloft in the presence of northwesterly flow. Dew points
will crash into the low to mid 50s by mid afternoon which will then
allow for cooler temperatures tomorrow night.

&&

.Long Term...(Wednesday through Monday)
Issued at 250 PM EDT Mon Aug 29 2022

Upper troughing across the northeast with upper ridging out west
will result in predominantly NW flow through the long term period.
At the surface, high pressure is likely to dominate until the
weekend, providing pleasant weather with large scale subsidence
dropping dewpoints into the low 50s. Look for an upper shortwave to
approach the area late week. Precipitation is unlikely with surface
high pressure keeping the low levels dry, but an increase in cloud
cover is expected.

By the weekend, temperatures will warm up as upper ridging builds
across the region. In addition, winds should become more southerly
with the surface high moving east of the area Friday. Increasing
moisture due to southerly flow and daytime heating may lead to a few
pop up showers and storms, but confidence is very low this far out.
Ensemble guidance show an inverted trough across the southeast
moving north closer to southern portions of the CWA around Sunday.
If the trough can make it far enough north then rain chances will
need to be slightly increased. Confidence in this scenario is low at
this time as most ensembles keep it south of central Indiana.

Expect below average temperatures to begin the period. Southerly
flow and a building upper ridge should allow temperatures to climb
into the upper 80s by the weekend.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1123 PM EDT Mon Aug 29 2022

Impacts:

* Convection with brief MVFR/IFR conditions will be expected for the
  first 3-4 hours of the Taf period.
* VFR Conditions will be expected for much of the TAF period after
  10Z-12Z.

Discussion:

Ongoing convection was found across much of Central
Indiana...impacting LAF...IND...HUF. This is associated with the
approaching upper wave and cool front arriving from the west.
Convection is expected to continue and progress eastward over the
next 3-4 hours. HRRR shows precip exiting the area by 10Z as
forecast soundings show the arrival of dry air within the mid levels
as the convection departs.

VFR conditions are expected thereafter as NW flow and subsidence
will persist in advance of the arrival of high pressure over the
plains states. Forecast soundings show a dry column on Tuesday with
unreachable convective temps. Thus a mostly sunny sky will be
expected at that time.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Update...Puma
Short Term...White/Melo
Long Term...Melo
Aviation...Puma
Hazardous weather outlook, Aug 29, 9:44 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
944 PM EDT Mon Aug 29 2022

INZ021-028>031-035>049-051>057-060>065-067>072-310145-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
944 PM EDT Mon Aug 29 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Scattered thunderstorms can be expected much of the night. A few
storms may become severe with damaging winds, heavy rainfall, and
localized flooding the primary threats. Isolated large hail cannot
be ruled out as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather or flooding
observed overnight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Aug 29, 6:45 PM EDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
645 PM EDT Mon Aug 29 2022

INZ042-047>049-054>057-063>065-292315-
Rush IN-Johnson IN-Brown IN-Randolph IN-Morgan IN-Decatur IN-
Bartholomew IN-Henry IN-Shelby IN-Hancock IN-Marion IN-
645 PM EDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of Shelby, southeastern
Hancock, Rush, southern Randolph, southeastern Morgan, northern
Decatur, northeastern Brown, Johnson, northwestern Bartholomew,
southern Henry and southeastern Marion Counties through 715 PM EDT...

At 645 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Winchester to near Franklin.
Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

These storms will remain over mainly rural areas of Shelby,
southeastern Hancock, Rush, southern Randolph, southeastern Morgan,
northern Decatur, northeastern Brown, Johnson, northwestern
Bartholomew, southern Henry and southeastern Marion Counties,
including the following locations... Greensboro, Peoga, Morgantown,
Knightstown, Modoc, New Whiteland, Lynn, Geneva, Waldron and
Spiceland.

This includes the following highways...
 Interstate 65 between mile markers 74 and 99.
 Interstate 70 between mile markers 112 and 133.
 Interstate 74 between mile markers 101 and 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Indiana.

&&

LAT...LON 4000 8520 3979 8522 3979 8530 3945 8530
      3937 8564 3919 8624 3951 8629 4011 8502
      4005 8481 4001 8481
TIME...MOT...LOC 2245Z 297DEG 25KT 4006 8497 3954 8609

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Puma
Special weather statement, Aug 29, 8:23 PM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
823 PM EDT Mon Aug 29 2022

INZ028-035-036-043-044-300115-
Montgomery IN-Fountain IN-Parke IN-Warren IN-Vermillion IN-
823 PM EDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of Fountain, northern
Parke, Warren, Vermillion and west central Montgomery Counties
through 915 PM EDT...

At 823 PM EDT, Doppler radar was tracking a strong thunderstorm near
Danville, moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Covington and Veedersburg.

This includes Interstate 74 between mile markers 1 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4042 8753 4036 8709 3968 8708 3978 8753
TIME...MOT...LOC 0023Z 299DEG 32KT 4020 8763

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Puma
Special weather statement, Aug 29, 10:35 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1035 PM EDT Mon Aug 29 2022

INZ037-039-046>048-056-300330-
Hendricks IN-Shelby IN-Boone IN-Hancock IN-Hamilton IN-Marion IN-
1035 PM EDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of northern Shelby,
western Hancock, eastern Hendricks, Marion, southeastern Boone and
southern Hamilton Counties through 1130 PM EDT...

At 1034 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Noblesville to 6 miles northwest of
Brownsburg. Movement was southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Carmel and Noblesville around 1040 PM EDT.
  Fishers around 1050 PM EDT.

Other locations in the path of these storms include Indianapolis,
Lawrence, Plainfield, Speedway, Greenfield, Beech Grove and
Southport.

This includes the following highways...
 Interstate 65 between mile markers 101 and 135.
 Interstate 69 between mile markers 200 and 210.
 Interstate 70 between mile markers 62 and 103.
 Interstate 74 between mile markers 52 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4012 8603 3965 8563 3963 8645 3995 8663
TIME...MOT...LOC 0234Z 311DEG 23KT 4004 8611 3990 8650

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Nield
Special weather statement, Aug 29, 11:29 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1129 PM EDT Mon Aug 29 2022

INZ039-040-047-048-055-056-300400-
Johnson IN-Madison IN-Shelby IN-Hancock IN-Hamilton IN-Marion IN-
1129 PM EDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of southern Madison,
northwestern Shelby, Hancock, northern Johnson, eastern Marion and
southeastern Hamilton Counties through MIDNIGHT EDT...

At 1128 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fishers to near Lawrence to 6 miles
northeast of Beech Grove to near Greenwood. Movement was east at 15
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Fishers and Lawrence around 1135 PM EDT.

Other locations in the path of these storms include Greenfield.

This includes the following highways...
 Interstate 65 between mile markers 98 and 115.
 Interstate 69 between mile markers 200 and 203.
 Interstate 70 between mile markers 79 and 110.
 Interstate 74 between mile markers 93 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3998 8559 3987 8561 3977 8567 3959 8595
      3958 8625 3981 8617 3990 8610 3997 8595
TIME...MOT...LOC 0328Z 264DEG 14KT 3996 8591 3985 8593 3978 8600 3960
8619

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:11 PM EDTSevere Thunderstorm WarningINDCarroll38 min
Aug 29, 8:15 PM EDTAreal Flood AdvisoryINDMorgan, Owen4 hr
Aug 29, 8:23 PM EDTSpecial Weather StatementINDFountain, Parke, Vermillion, Warren52 min
Aug 29, 10:06 PM EDTFlash Flood WarningINDClay, Parke, Vigo6 hr
Aug 29, 10:35 PM EDTSpecial Weather StatementINDHamilton, Hendricks, Marion55 min
Aug 29, 11:14 PM EDTAreal Flood WarningINDClay, Putnam5 hr
Aug 29, 11:29 PM EDTSpecial Weather StatementINDHancock, Marion31 min
Aug 29, 11:34 PM EDTAreal Flood AdvisoryINDBoone, Hamilton, Hancock, Marion35 min
Aug 30, 12:42 AM EDTFlash Flood WarningINDClay, Putnam3 hr
Aug 30, 3:02 AM EDTAreal Flood AdvisoryINDBoone, Hamilton, Hancock, Johnson, Marion3 hr

Nearby

Flash Flood Warnings in Indiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.